# SDR SWAA2022100678883

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: 141A550322
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 312 LBL10 WL 208.1 AT FWD GALLEY AREA 2022-486062 / [01] TOOL USED RADIUS GAGE P/N:S167C S/N:AE-28524 DUE DATE:29/AUG/23;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N 48VFL11 S/N AE-31448 DUE DATE: 14-JUN-23.;[03] TOOL USED:P/N FPK-PRO-104 S/N PRO-3447 CAL DUE DATE:27 JUN 23;[04] TOOL USED P/N: NORTEC 600D S/N: 210138003 CAL DUE DATE: 22-FEB-23;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM AT BSTA 312 - BTW LBL 50 & RBL 30 IAW EA#22-153-02876; EA#22-153-02876 WIP 1; EA#22-153-02876 WIP 2 AND EA#22-153-02876 WIP 3 SEE INDIVIDUAL SIGN OFF BELOW;[06] PERFORMED PERMANENT REPAIR ON FLOOR BEAM AT BSTA 312 - BTW LBL 50 & RBL 30 IAW EA#22-153-02876; EA#22-153-02876 WIP 1; EA#22-153-02876 WIP 2 AND EA#22-153-02876 WIP 3 SEE INDIVIDUAL SIGN OFF BELOW
